Crosscuts in sphere

Authors

  • M. Beltagy

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.99

Abstract

Crosscut property of subsets in the unit sphere $ S^n\subset E^{n+1} $ has been defined. Its relation with convexity has been studied. Illustrating examples are given.

Author Biography

M. Beltagy

Mathematics Department, Faculty of Science, Tanta University, Tanta, Egypt.

Downloads

Published

2005-12-31

How to Cite

Beltagy, M. (2005). Crosscuts in sphere. Tamkang Journal of Mathematics, 36(4), 275-278. https://doi.org/10.5556/j.tkjm.36.2005.99

Issue

Section

Papers